# SDR 95ZZZX5947

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9281E
- Make and model: Maule M-5-235C
- Aircraft serial: 7155C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tailwheel
- Part number: 3200
- Condition: Pawl Broken
- Location: Tail Gear
- Component: Scottavation
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCAFT CRASHED ON RUNWAY DESTROYING MAIN LANDING STRUCTURE, PROP STRIKE, AND DAMAGE TO LEFT WING TIP.  PILOT REPORTED NO LEFT TAILWHEEL STEERING.  DURING DISASSEMBLY AND INSPECTION, ONE PAWL WAS BROKEN ON TAILWHEEL ASSEMBLY.
